Differential and Integral Equations

Liapunov operators and stabilization in strongly order preserving dynamical systems

Nicholas D. Alikakos and Peter Hess

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 15-24.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569632

Mathematical Reviews number (MathSciNet)
MR1079608

Zentralblatt MATH identifier
0731.58043

Subjects
Primary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]
Secondary: 34D05: Asymptotic properties 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 47H07: Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces

Citation

Alikakos, Nicholas D.; Hess, Peter. Liapunov operators and stabilization in strongly order preserving dynamical systems. Differential Integral Equations 4 (1991), no. 1, 15--24. https://projecteuclid.org/euclid.die/1371569632


Export citation